# SDR FDEA2020031760569

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Component: Skin
- Component part number: 146N34303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT BETWEEN STA 1540 AND STA 1560 AND BETWEEN S20L AND S22L PREVIOUS REPAIR HAS SEVERAL   TOOLING MARKS REMOVED REPAIR AND REPAIRED AREA IAW FEDEX EA # F-5330-T0352692-P1
